# SDR CALA2014031090565

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 52,001 hours, 20,555 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLIGHT MANAGEMENT GUIDANCE COMPUTERS 1 & 2 ARE INOPERATIVE.  RESET BOTH FLIGHT MANAGEMENT GUIDANCE COMPUTERS POWER 90 SEC ALL FUNCTIONS & DISPLAYS RESTORED.
